# SDR SWAA111825

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 22,094 hours, 12,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 416A2200
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR DIFFICULT TO INSTALL.  REPOSITIONED L1 DOOR GIRT BAR PER MT.
